Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
looktothelight7

Moisturizer Causing Breakouts?

Recommended Posts

I have only been on the regimen going on three days. However, my skin was mostly clear because I had been using lemon juice to force the acne away with the acid, stung worse than any BP could. So my skin was dry but clear. When my regimen came in the mail i started on that. I have a very smll face so I only used what looked like an even-larger-than-what-I-need looking blob, about one pump. I put a few drops of the jojoba oil on it was well.

The thing is, my skin felt great after applying the BP, and when I put the moisturizer on I just felt uncomfortable. by the time I went to bed and woke up my skin felt better. I did my morning regiment, went about my day, didn't touch face, and by the time of next regimen I had 5...FIVE..new zits. So I am wondering, should I do away with the moisturizer till I'm clear, or reduce it to once a day?

Background information on my skin: I am 20. I have a lot of stress in my life so maybe I won't be clear for awhile. My skin perplexes dermatologists. It is not dry nor oily, yet always keeps a steady amount of zits. A few painful red bumps with the white in the middle, and lots of small red bumps, and LOTS of invisible flesh covered bumps. However my boyfriend almost makes me not care cause he genuinely says he doesn't notice anything, but I do. So i'd love if this regiment could make me at least 60% clear. Especially since I just spent 80 dollars on it..

I understand it takes awhile, but my skin is quick to react and am I supposed to experience a massive breakout starting this regimen?

Share this post


Link to post
Share on other sites

For the first couple days on the regimen my skin looked awesome. Now, on my 4th day I'm starting to break out.

It has happened to a lot of people from what I'm reading on the forums. All we can do is stick it out and stay with it.

Perhaps trying to use more moisturizer. When I started using the regimen I used the full 2 pumps and my skin thanks me now. It seems like a lot but its necessary to help combat the effects from bp.

Share this post


Link to post
Share on other sites

Dmb, not sure if you read my post but I stated that the moisturizer feels weird on my skin. All moisturizer has. So I'm wondering if I should drop that part. BP has not dried out my skin, only lemon juice has. So I don't know..oh, and I did some research on BP and supposedly it pre-maturely ages skin and skin becomes dependent on it. But no big deal, guys, when should I consider dropping the moisturizer? And should I substitute the AHA instead? If so, when?

Share this post


Link to post
Share on other sites

What exactly do you mean by "uncomfortable'? When I apply Dan's moisturizer I get a burning sensation for a few minutes, they I continue with my day and it goes away.

It may be a combination of that, as well as the initial breakout with the regimen.

Share this post


Link to post
Share on other sites

Uncomfortable as in my skin feels fine after the BP but then when I apply the cleanser I am red and just doesn't feel right unlike the BP. i am worried though that if i don't apply the moisturizer, my sebum glands will produce more oil causing double acne. So I'm worried about that. Also, how does your skin feel in the morning after your nightly regimen? When i wake up it feels great. When i wake up i usually do not wash my face, until this regimen. I normally wash in the afternoon until now. I also quit wearing makeup. Soo should I not wash in the morning or continue doing what i;'m doing? And do you know how I'm supposed to use the AHA? maybe I should replace the moisturizer with AHA? Ahh, I just want to clear up. Sorry I asked alot of questions ha.

Share this post


Link to post
Share on other sites

Right after I do the regimen, my face does feel somewhat irritated after the moisturizer specifically. My face also is very red, and stings slightly. After 15 mins or so the redness and stinging subsides.

When I wake up in the AM, my face feels perfectly fine. It actually looks the best then, until I do the regimen again. Then it goes back to being red. Keep in mind, our skin is still adjusting to the BP and other products, so hopefully this will subside in the coming weeks.

I have not used the AHA yet, and do not plan on it for about month or so. AHA plus the irritation of your skin getting used to BP will severely irritate your skin. It is best to wait until after your skin has adjusted to the full amount of BP.

Don't worry about all the questions, that's why we are here!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×